MathSciNet Relay Station
MathSciNet bibliographic data
MR2346845 (2008f:15003) 15A03 (15A24)
Li, Rui; Liu, Yonghui Ranks of Hermitian solutions of the matrix equation $AX=B$. Far East J. Math. Sci. (FJMS) 26 (2007), no. 1, 117–126.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement